BibTeX record journals/mor/Lawler79

download as .bib file

@article{DBLP:journals/mor/Lawler79,
  author    = {Eugene L. Lawler},
  title     = {Fast Approximation Algorithms for Knapsack Problems},
  journal   = {Math. Oper. Res.},
  volume    = {4},
  number    = {4},
  pages     = {339--356},
  year      = {1979},
  url       = {http://dx.doi.org/10.1287/moor.4.4.339},
  doi       = {10.1287/moor.4.4.339},
  timestamp = {Mon, 11 Apr 2016 12:52:49 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mor/Lawler79},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}